× Hypopituitarism is a general term that refers to any under function of the pituitary gland. This is a clinical definition used by endocrinologists and is interpreted to mean that one or more functions of the pituitary are deficient.

seems like I am slowly dying

  • Posts 1
  • Thank you received: 0

Replied by courtnay on topic seems like I am slowly dying

I have the same

I am noticing my body feels a lot heavier

especially when I lay down
1 year 3 months ago #10405

Please Log in or Create an account to join the conversation.

  • Posts 4
  • Thank you received: 0

Replied by almontcd on topic seems like I am slowly dying

that's exactly how I feel (hypopituitarism due to Sheehans Syndrome)
2 years 3 months ago #10322

Please Log in or Create an account to join the conversation.

  • Posts 2
  • Thank you received: 0

Replied by Dianemc7140 on topic seems like I am slowly dying

That's exactly how I described how I felt to the doctor/nurse. I feel like I am slowly dying. I have been on the lowest dose of GH for about two months. I do feel better in a lot of ways, but, those feelings seem to be short lived. I will feel semi-normal for a day or two, then I crash and am sleeping for two or three days. No energy at all.

Doc doubled the dose last week to .4mg, and I seem to be even more tired with less good days. I don't know what to think of any of this.

Good luck and I hope the meds work for you.
2 years 10 months ago #10256

Please Log in or Create an account to join the conversation.

  • Posts 7
  • Thank you received: 0

Replied by BRENDA_1 on topic seems like I am slowly dying

Have you been taking growth hormones? How are they working for you? I will be starting growth hormones later this month. My endocrinologist has told me not to get my hopes up, as they work differently in everyone and may or may not help. Did they help you?
3 years 3 months ago #10225

Please Log in or Create an account to join the conversation.

  • Posts 14
  • Thank you received: 0

Replied by Morniglo on topic seems like I am slowly dying

I have a pitiutary macro tumor that made my eyes cross. I had most of it removed and then radiation. I was so tired because of my Free T-4 was low. Alot of doctors dont tes this.
<br>
<br> I also have low GH, which I am finally taking that lest amount now. But first I need to test my ACTH and Cortisol. I am now on Hydrocortisone. I am Much better. It took me 7 years to get the Hyrocortisone and GH.
5 years 9 months ago #9998

Please Log in or Create an account to join the conversation.

  • Posts 14
  • Thank you received: 0

Replied by Morniglo on topic seems like I am slowly dying

I have a pitiutary macro tumor that made my eyes cross. I had most of it removed and then radiation. I was so tired because of my Free T-4 was low. Alot of doctors dont tes this.
<br>
<br> I also have low GH, which I am finally taking that lest amount now. But first I need to test my ACTH and Cortisol. I am now on Hydrocortisone. I am Much better. It took me 7 years to get the Hyrocortisone and GH.
5 years 9 months ago #9997

Please Log in or Create an account to join the conversation.

Moderators: [email protected]membershipcoordinatoradministration